Attainable Diffeomorphisms.
Shnirelman, A.I.
Geometric and functional analysis, Tome 3 (1993), p. 279-294 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1993-01-01
EUDML-ID : urn:eudml:doc:58127
@article{GDZPPN000461687,
     title = {Attainable Diffeomorphisms.},
     journal = {Geometric and functional analysis},
     volume = {3},
     year = {1993},
     pages = {279-294},
     zbl = {0784.57018},
     url = {http://dml.mathdoc.fr/item/GDZPPN000461687}
}
Shnirelman, A.I. Attainable Diffeomorphisms.. Geometric and functional analysis, Tome 3 (1993) pp. 279-294. http://gdmltest.u-ga.fr/item/GDZPPN000461687/